# SDR 20000801SH040

- Difficulty date: June 21, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Sensor
- Part number: L284M30C1001
- Part serial: 116
- Condition: Inoperative
- Location: Fuel Tank
- Part time: 1,276 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SENSOR UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
